# SDR CA030806003

- Difficulty date: July 20, 2003
- Submitted: September 4, 2003
- Operation: General aviation
- Make and model: Airbus A320-211
- Aircraft time: 35,860 hours
- Engine: Cfmint CFM565A1
- System (JASC): 2720 · Rudder Control System
- Part: Rudder
- Condition: Out Of Adjust
- Location: Tail
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING FLIGHT CONTROL CHECK AT GATE FOUND RUDDER TRAVEL STOPS SHORT OF FULL DEFLECTION TO THE LEFT.  ADJUSTED RUDDER MECHANICAL CONTROL IAW AMM. TESTED ARTIFICIAL FEEL AND RTL.  IAW AMM AND ALL CHECKED SERVICABLE.
